# SDR HALA2013112600172

- Difficulty date: November 26, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 23,794 hours, 30,145 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Rt Mlg Downlock
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT LANDING GEAR UNSAFE, INTERMITTENT THREE TIMES DURING CRUISE.  FOUND RT MLG DOWNLOCK SENSOR CONDUIT KINKED NEAR R5-3732.  PIN B OF BOTH P1-1152 PUSHED BACK.  REPLACED BOTH WIRE ASSY.  GROUND OPS CHK OK, 32-61-00.
